# SDR DALA1157303741

- Difficulty date: October 3, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 34,174 hours, 13,875 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R DAMAGED AT STATION 767.  REPAIR PER ERA 496868-14 ORIGIN.
